Volume 13, Issue 1
Gradient Catastrophe in the Classical Solutions of Nonlinear Hyperbolic Systems

A. Messaoudi Salim

DOI:

J. Part. Diff. Eq., 13 (2000), pp. 28-34.

Published online: 2000-02

Preview Full PDF 168 596
Export citation
  • Abstract

Classical solutions of hyperbolic systems, generally, collapse in finite time, even for small and smooth initial data. Here, we consider a type of these systems and prove a blow up result.

  • Keywords

Classical solution blow up strictly hyperbolic dissipation existence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-13-28, author = {}, title = {Gradient Catastrophe in the Classical Solutions of Nonlinear Hyperbolic Systems}, journal = {Journal of Partial Differential Equations}, year = {2000}, volume = {13}, number = {1}, pages = {28--34}, abstract = { Classical solutions of hyperbolic systems, generally, collapse in finite time, even for small and smooth initial data. Here, we consider a type of these systems and prove a blow up result.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5494.html} }
Copy to clipboard
The citation has been copied to your clipboard